# SDR DL72L990420

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1050-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXISTING SKIN DOUBLER REPAIRS WERE LOCATED ON THE BELLY SKIN PANEL BETWEEN STRINGERS 26L & 26R AND BETWEEN FS 1010 AND 1080.  THE REPAIRS WERE FOR CORROSION CUTOUTS.  TO IMPROVE THE CONDITION OF SKIN AND ELIMINATE ADDITIONAL CORROSION, THE SKIN WAS CUT AT FS 1080 BETWEEN STRINGERS 26L & 26R AND THE SECTION REMOVED TO FS 1010.  A NEW SECTION OF SKIN WAS SPLICED IN WITH ALUMINUM SPLICE STRAPS PER ER/A.
